The automorphisms of the lattice have been completely characterized. However, the question about the number of automorphisms of the lattice has been open for almost thirty years. We use some of our recent results about the structure of to answer questions related to automorphisms of . We prove that any finite number of partial automorphisms of filters of closures of quasimaximal sets can be extended to an automorphism of . As a corollary we obtain that closures of quasimaximal sets of the same type are elements of the same orbit in .
Dimitrov, R. (2009). Extensions of Certain Partial Automorphisms of . Ann. Sofia Univ. Fac. Math. And Inf., 99, 183–191. Retrieved from https://annual.uni-sofia.bg/index.php/fmi/article/view/121